I've been using covaryx hs for 4-5 weeks along with sertraline 100mg, and lisinoril 10mg. My blood pressure was 160/74 yesterday at dr. Can covaryx hs cause this spike in bp? Also I'm hypothyroid taking 1. 25mg trudy lowe
19 May 2010
Yes, Covaryx can cause an increase in blood pressure.
Talk with your doctor if you are concerned.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 20 Apr 2010
Sertraline - I have been taking 100 mg of Sertaline for 3.5 years, and have had chronic diarrhea for
... 5.5 weeks. Blood tests and stool samples are negative so far, except for low iron. Could this be side affect from med?
1 answer • 5 Oct 2011
Covaryx HS - I havent been able to afford my covaryx and i've been on it for a couple of years. Are?
... there any side effects from suddenly stopping this medication?
0 answers • 10 Apr 2012
I recently came off 60mg of Citalopram for depression and anxiety and moved onto Sertraline by my doc. I'm currently on 100mg of Sertraline, my ...
2 answers • 6 Jul 2012